# SDR LR7A04065

- Difficulty date: July 15, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 28,310 hours, 14,978 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 351767LR
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 617 TENSION TIE TUBE REPLACEMENT, LP 15480 ITEM M2, FOUND LT & RT UPPER TENSION TIE FITTINGS AT LT & RT BL 62, CRACKED AT 1 EA FASTENER HOLE.  CRACKS NOT VISIBLE WITH FITTING INSTALLED.  REPLACED TENSION TIE FITTINGS IAW SRM SMP 583 51-10 (G) AND 51-70.  LP 15480, ITEM M2.
